Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2007 | Volume: 7 | Issue: 6 | Page No.: 926-929
DOI: 10.3923/jas.2007.926.929
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Probability Distribution of m Binary n-tuples

Norris Sookoo, Shanaz Ansari Wahid and Ashok Sahai

Abstract:
In coding theory, a string of ones and zeros is called a word. When these digits are transmitted and received electronically, errors may occur and any digit may be misidentified, thus giving rise to a string of errors, one for each digit. For the case where m binary words of length n are transmitted and received, we obtain the probability distribution of the error tuple, which shows the number of words having i errors, as i varies from 1 to n. Related probabilities are obtained and also the probability and moment generating functions are derived.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Norris Sookoo, Shanaz Ansari Wahid and Ashok Sahai , 2007. Probability Distribution of m Binary n-tuples. Journal of Applied Sciences, 7: 926-929.

DOI: 10.3923/jas.2007.926.929

URL: https://scialert.net/abstract/?doi=jas.2007.926.929

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom